# SDR SWAA2022021664192

- Difficulty date: January 26, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT FROM STA 400+2 TO STA 400+10; RBL 24; WL 156. / [01] EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 400+10 RBL 24 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ID ATS 2677;[02] VERIFIED CORRECTIVE ACTION 1;[03] FABRICATED NEW RH FLOOR TO SIDEWAL SUPPORT; BS396-420; RBL 24; APPLIED CHEMICAL CONVERSION COATING; SRM 51-20-01-0G-0; SRM53-30-53-01-2; SRM 51-40-05-0G-0; DWG 143A7500. MATERIAL BAC1496-444#7075T62. LOT# 1475361-1 AND OK TO PRIME;[04] VERIFIED CORRECTIVE ACTION #3;[05] PRIMED FCB RH FLOOR TO SIDEWALL SUPPORT BS396-420; RBL 24; IAW SRM 51-20-01-0G-0.;[06] ADDING PRIMER REFERENCE; AMM51-21-72-370-804.;[07] VERIFIED CORRECTIVE ACTIONS 5; 6.   PART TO BE INSTALLED ON TTG8Q004FQ4V
